# SDR QXEA200501179

- Difficulty date: August 16, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 18,674 hours, 26,309 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 2 Ac Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED ON TAXI OUT. MAINTENANCE INSPECTED AIRCRAFT CONTATOR BOX. FOUND WIRE CHAFED BARE AT 2421 TB2-1A AND EXPOSED WIRE AT TERMINAL END OF CB8 WIRE 2005DA22A-1. REPAIRED CHAFFED TERMINAL BLACK WIRE PER AMM 20-45-04. REPAIRED TERMINAL END PER AMM 20-45-05. COMPLIED WITH OPERATION CHECK OF AC SYSTEM PER AMM 24-21-00, PAGES 501-503. CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
